A Theoretical Investigation of Time-Dependent Kohn--Sham Equations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SPRENGEL, Martin, Gabriele CIARAMELLA, Alfio BORZÌ, 2017. A Theoretical Investigation of Time-Dependent Kohn--Sham Equations. In: SIAM Journal on Mathematical Analysis. 49(3), pp. 1681-1704. ISSN 0036-1410. eISSN 1095-7154. Available under: doi: 10.1137/15M1053517

@article{Sprengel2017-01Theor-41225, title={A Theoretical Investigation of Time-Dependent Kohn--Sham Equations}, year={2017}, doi={10.1137/15M1053517}, number={3}, volume={49}, issn={0036-1410}, journal={SIAM Journal on Mathematical Analysis}, pages={1681--1704}, author={Sprengel, Martin and Ciaramella, Gabriele and Borzì, Alfio} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41225"> <dc:contributor>Borzì, Alfio</dc:contributor> <dc:creator>Ciaramella, Gabriele</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-05T13:46:40Z</dcterms:available> <dcterms:title>A Theoretical Investigation of Time-Dependent Kohn--Sham Equations</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Sprengel, Martin</dc:creator> <dc:language>eng</dc:language> <dc:contributor>Sprengel, Martin</dc:contributor> <dc:creator>Borzì, Alfio</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-05T13:46:40Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41225"/> <dc:contributor>Ciaramella, Gabriele</dc:contributor> <dcterms:abstract xml:lang="eng">In this work, the existence, uniqueness, and regularity of solutions to the time-dependent Kohn--Sham equations are investigated. The Kohn--Sham equations are a system of coupled nonlinear Schrödinger equations that describe multiparticle quantum systems in the framework of the time-dependent density functional theory. In view of applications to control problems, the presence of a control function and the case of an inhomogeneity are also discussed.</dcterms:abstract> <dcterms:issued>2017-01</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto